# SDR MEX2003506

- Difficulty date: October 28, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 6010N000104
- Part serial: 21392381
- Condition: Failed
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING, WHEN SLATS WERE EXTENDED AUTO SLAT FAIL LIGHT TURNED ON.  SYSTEM WAS CHECKED WITH OTHER COMPUTERS, CONFIRMING THE FAIL IN BOTH AUTO-SLAT ACTUATORS.  ACTUATORS WERE REPLACED IAW MM27-80-08, TEST CORRECT.  FURTHER.  WHEN THE AIRCRAFT WAS DISPATCHED ART INOP LIGHT TURNED ON FAIL REPORT WAS DEFERRED IAW MEL 73-8.(K)
